# SDR DALA2015110606790

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 47,278 hours, 17,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CTR WING REAR SPAR VAPOR WEB CRACKED FORWARD OF HYD PTU CONTROL VALVE IN LT WHEEL WELL.  MAINTENANCE REPAIRED IAW NR FOR ADDITIONAL INFORMATION 048-0001:0520-2332/001, 00003 INSTALLED TIME-LIMITED REPAIR IAW SRM 57-10-10, 2.C ,4, B.
